1 doctor weighed in:

Causes of heaviness feelling in lower abdomen like where my uterus is and this excessive bloating. (Been on nexplanon for 1+ year)?

1 doctor weighed in
Dr. John Michel
Family Medicine

In brief: Maybe

The drug is a subdernal implant to prevent pregnancy.
Your complaints are that of "heaviness in the abdomen" and bloating. Did your periods cause the same complaints? The side effects of this drug is menstrual irregularities and abdominal pain. The discomfort and bloating is not a far stretch. Would consult your gynecologist for further information. if this is severe consider other birth control.

In brief: Maybe

The drug is a subdernal implant to prevent pregnancy.
Your complaints are that of "heaviness in the abdomen" and bloating. Did your periods cause the same complaints? The side effects of this drug is menstrual irregularities and abdominal pain. The discomfort and bloating is not a far stretch. Would consult your gynecologist for further information. if this is severe consider other birth control.
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available